How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Lani, BSN, RN Your Own Question
Lani, BSN, RN
Lani, BSN, RN, Nurse
Category: Health
Satisfied Customers: 4657
Experience:  A Registered Nurse for 19 years.
Type Your Health Question Here...
Lani, BSN, RN is online now
A new question is answered every 9 seconds

Ativan & Methadone interactions

This answer was rated:

Hello-I am on Ativan 2mg up to 5x daily (9 yr now), Methadone 5 mg for opiate w/d, Synthroid, and Lithium Carbonate ER. I have extreme dizziness, can barely walk, BP is fine, lay in bed 20 hr a day due to balance and dizzy problems. Methadone was introduced 2 wk ago after Suboxone couldn''t be rx anymore due to ativan dangers. I've already been to the ER and they had no clue. I am looking for a reason this is happening so I can live again and for my 5 y/o daughter!!


Methadone side effects include light headedness, dizziness, extreme tiredness,so Methadone is the first to be considered as the cause of your symptoms.Ativan can also cause dizziness.

Have you checked your blood lithium levels recently? High levels of lithium in the blood can also cause dizziness and severe weakness.

Your doses most likely needs some modification, you should discuss that with your doctor.

Take care!


Lani, BSN, RN and 5 other Health Specialists are ready to help you
Customer: replied 8 years ago.
Thanks again so much. Lani is a true asset here ;-)

Kim Endlich


You're much welcome and thank you very much for a nice compliments!

Take care of yourself for your 5 year old daughter!